Pseudodifferential operators with non-regular operator-valued symbols

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

MARTINEZ, Bienvenido Barraza, Robert DENK, Jairo Hernandez MONZON, 2014. Pseudodifferential operators with non-regular operator-valued symbols. In: Manuscripta Mathematica. 144(3-4), pp. 349-372. ISSN 0025-2611. eISSN 1432-1785. Available under: doi: 10.1007/s00229-013-0649-3

@article{Martinez2014Pseud-29174, title={Pseudodifferential operators with non-regular operator-valued symbols}, year={2014}, doi={10.1007/s00229-013-0649-3}, number={3-4}, volume={144}, issn={0025-2611}, journal={Manuscripta Mathematica}, pages={349--372}, author={Martinez, Bienvenido Barraza and Denk, Robert and Monzon, Jairo Hernandez} }

Martinez, Bienvenido Barraza 2014-10-23T12:07:14Z eng Pseudodifferential operators with non-regular operator-valued symbols Martinez, Bienvenido Barraza Denk, Robert 2014-10-23T12:07:14Z Denk, Robert Monzon, Jairo Hernandez Monzon, Jairo Hernandez 2014 In this paper, we consider pseudodifferential operators with operator-valued symbols and their mapping properties, without assumptions on the underlying Banach space E. We show that, under suitable parabolicity assumptions, the W<sup>k</sup><sub>p</sub>(R<sup>n</sup>,E) -realization of the operator generates an analytic semigroup. Our approach is based on oscillatory integrals and kernel estimates for them. An application to non-autonomous pseudodifferential Cauchy problems gives the existence and uniqueness of a classical solution. As an example, we include a discussion of coagulation–fragmentation processes.

This item appears in the following Collection(s)

Search KOPS


Browse

My Account